# SDR FDEA202309241656

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N165FE
- Make and model: Boeing 767-300
- Aircraft serial: 62500
- Aircraft time: 8,913 hours, 4,304 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: AAAROY2013
- Condition: Unknown
- Location: N/A
- Part time: 8,913 hours, 4,304 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GEN. FAILURE AT 80KTS ON TAKEOFF ROLL.  REJECTED T/O   INSTALLED NEW LH ENG IDG REF MM 24-11-01-4-4. OPS  CHECKS NORMAL REF 24-11-00-5 . ACFT OK FOR SERVICE.
